Biting theorems for jacobians and their applications
Annales de l'I.H.P. Analyse non linéaire, Tome 7 (1990) no. 4, p. 345-365
@article{AIHPC_1990__7_4_345_0,
     author = {Zhang, Kewei},
     title = {Biting theorems for jacobians and their applications},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {4},
     year = {1990},
     pages = {345-365},
     zbl = {0717.49012},
     mrnumber = {1067780},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_4_345_0}
}
Zhang, K. Biting theorems for jacobians and their applications. Annales de l'I.H.P. Analyse non linéaire, Tome 7 (1990) no. 4, pp. 345-365. http://www.numdam.org/item/AIHPC_1990__7_4_345_0/

[1] E. Acerbi and N. Fusco, Semicontinuity problems in the calculus of variations, Arch. Ratio. Mech. Anal., t. 86, 1984, p. 125-145. | MR 751305 | Zbl 0565.49010

[2] E. Acerbi and N. Fusco, An approximation lemma for W1,p functions, in Material Instabilities in Continuum Mechanics (edited by J. M. Ball), Oxford University Press, 1988. | MR 970512 | Zbl 0644.46026

[3] R.M. Adams, Sobolev Spaces, Academic Press, New York, 1975. | Zbl 0314.46030

[4] E.J. Balder, More on Fatou's lemma in several dimensions, Canadian Math. bull., t. 30, 1987, p. 334-339. | MR 906356 | Zbl 0625.28003

[5] J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity, Arch. Ratio. Mech. Anal., t. 63, 1977, p. 337-403. | MR 475169 | Zbl 0368.73040

[6] J.M. Ball, Constitutive inequalities and existence theorems in nonlinear elasticity, in Nonlinear Analysis and Mechanics: Heriot-Watt Symposium, vol. 1 (edited by R. J. Knops), Pitman, London, 1977. | MR 478899 | Zbl 0377.73043

[7] J.M. Ball, J.C. Currie and P.J. Olver, Null Lagrangians, weak continuity and variational problems of arbitrary order, J. Funct. Anal., t. 41, 1981, p. 135-174. | MR 615159 | Zbl 0459.35020

[8] J.M. Ball and R.D. James, Fine phase mixtures as minimizers of energy, Arch. Ratio. Mech. Anal., t. 100, 1987, p. 13-52. | MR 906132 | Zbl 0629.49020

[9] J.M. Ball and F. Murat, W1,p-Quasiconvexity and variational problems for multiple integrals, J. Funct. Anal., t. 58, 1984, p. 225-253. | MR 759098 | Zbl 0549.46019

[10] J.M. Ball and F. Murat, Remarks on Chacon's biting lemma, ESCP Mathematical Problems in Nonlinear Mechanics, Preprint series 14, 1988.

[11] J.M. Ball and K. Zhang, Remarks on semicontinuity problems in the calculus of variations and related topics, in preparation.

[12] A. Bensoussan, J.L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam, 1978. | MR 503330 | Zbl 0404.35001

[13] J.K. Brooks and R.V. Chacon, Continuity and compactness of measures, Adv. Math., t. 37, 1980, p. 16-26. | MR 585896 | Zbl 0463.28003

[14] M. Chipot and D. Kinderlehrer, Equilibrium configurations of crystals, Arch. Ratio. Mech. Anal., t. 103, 1988, p. 237-277. | MR 955934 | Zbl 0673.73012

[15] P.G. Ciarlet, Lectures on Three-Dimensional Elasticity, Springer-Verlag, 1983. | MR 730027 | Zbl 0542.73046

[16] G. Eisen, A selection lemma for sequences of measurable sets and lower semicontinuity of multiple integrals, Manuscripta Math, t. 27, 1979, p. 73-79. | MR 524978 | Zbl 0404.28004

[17] I. Ekeland and R. Temam, Analyse Convexe et Problèmes Variationnels, Dunod, Paris, 1974. | MR 463993 | Zbl 0281.49001

[18] M. Giaquinta, G. Modica and J. Souček, Cartesian currents, weak diffeomorphisms and nonlinear elasticity, Preprint, 1988. | MR 1645086

[19] D. Kinderlehrer, Remarks about equilibrium configurations of crystals, Material Instabilities in Continuum Mechanics (edited by J. M. Ball), Oxford University Press, 1988. | MR 970527 | Zbl 0850.73037

[20] P. Lin, Maximization of the entropy for an elastic body free of surface traction, to appear.

[21] S. Müller, Weak continuity of determinants and nonlinear elasticity, C. R. Acad. Sci. Paris, t. 307, série I, 1988, p. 501-506. | MR 964116 | Zbl 0679.34051

[22] F. Murat, Compacité par compensation, Ann. Sc. Norm. Sup. Pisa, t. 5, 1978, p. 489-507. | Numdam | MR 506997 | Zbl 0399.46022

[23] F. Murat, A survey on compensated compactness, in Contributions to modern Calculus of Variations (edited by L. Cesari), Longman, 1987. | MR 894077

[24] J. Necăs, Introduction to the Theory of nonlinear Elliptic Equations, John Wiley and Sons press, 1986. | MR 874752 | Zbl 0643.35001

[25] J. Von Neumann, Functional Operators, Volume I: Measures and Integrals, Princeton University Press, Princeton, 1950. | MR 32011 | Zbl 0039.28401

[26] Y.G. Reshetnyak, On the stability of conformal mappings in multidimensional spaces, Siberian Math. J., t. 8, 1967, p. 69-85. | Zbl 0172.37801

[27] Y.G. Reshetnyak, Stability theorems for mappings with bounded excursion, Siberian Math. J., t. 9, 1968, p. 499-512. | Zbl 0176.03503

[28] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, 1970. | MR 290095 | Zbl 0207.13501

[29] L. Tartar, Compensated compactness and applications to partial differential equations, in Nonlinear Analysis and Mechanics: Heriot-Watt Symposium (edited by R. J. Knops), t. IV, 1979, p. 136-212. | MR 584398 | Zbl 0437.35004